# SDR 2008UALA01197

- Difficulty date: March 5, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 61,870 hours, 18,029 cycles
- Engine: Pwa PW2037
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

'CTR SYST RSVR' EICAS MSG DISPLAYED,  QTY RDG .38. DEPARTED WITH CTR QTY AT .95. SELECTED PUMPS  AND QTY CAME BACK UP A LITTLE TO .53. SERVICED CENTER HYD RES TO FULL. RAN ALL COMPONENTS ON CENTER SYSTEM FOR MORE THAN 1 HOUR NO FLUID LOSS NOTED. NO HISTORY.
